Probabilistic representations and hyperbound estimates for semigroups

Röckner M, Zhang TS (1999)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 2(3): 337-358.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
In this paper, we study lower order perturbations of a symmetric second-order differential operator generating a hypercontractive semigroup. We give a probabilistic representation of the, in general, not sub-Markovian semigroup associated with the perturbed operator and prove that the perturbed semigroup is also hypercontractive under some exponential integrability conditions on the coefficients.
Erscheinungsjahr
1999
Zeitschriftentitel
Infinite Dimensional Analysis, Quantum Probability and Related Topics
Band
2
Ausgabe
3
Seite(n)
337-358
ISSN
0219-0257
Page URI
https://pub.uni-bielefeld.de/record/1621097

Zitieren

Röckner M, Zhang TS. Probabilistic representations and hyperbound estimates for semigroups. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 1999;2(3):337-358.
Röckner, M., & Zhang, T. S. (1999). Probabilistic representations and hyperbound estimates for semigroups. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2(3), 337-358. https://doi.org/10.1142/S0219025799000205
Röckner, M., and Zhang, T. S. (1999). Probabilistic representations and hyperbound estimates for semigroups. Infinite Dimensional Analysis, Quantum Probability and Related Topics 2, 337-358.
Röckner, M., & Zhang, T.S., 1999. Probabilistic representations and hyperbound estimates for semigroups. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2(3), p 337-358.
M. Röckner and T.S. Zhang, “Probabilistic representations and hyperbound estimates for semigroups”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 2, 1999, pp. 337-358.
Röckner, M., Zhang, T.S.: Probabilistic representations and hyperbound estimates for semigroups. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 2, 337-358 (1999).
Röckner, Michael, and Zhang, TS. “Probabilistic representations and hyperbound estimates for semigroups”. Infinite Dimensional Analysis, Quantum Probability and Related Topics 2.3 (1999): 337-358.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar